# SDR GNB2005F00005

- Difficulty date: June 28, 2005
- Submitted: July 22, 2005
- Operation: Air carrier
- Aircraft: N3292M
- Make and model: Cessna 402C
- Aircraft serial: 402C0304
- Engine: Cont TSIO520*
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 500000895CR
- Condition: Worn
- Location: Aileron
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAR FROM BLENDING DUE TO SOFTER MATERIAL USED IN NEW STYLE CABLE.
